# SDR VNAA202504140021

- Difficulty date: March 9, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: A4142511
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING (2EA)  BELOW THE SERVICE TABLE AND AISLE SIDE AT FWD LAV.   FITTING PN:A414252-3 (1EA) BELOW THE SERVICE TABLE WAS REPLACED  PER SAFRAN CMM 25-40-40  AND FITTING PN: A414251-1 (1EA) AISLE SIDE AT FWD LAV WAS FABRICATED AND INSTALLED PER EA N°: 25-2025-0384 REV -- DATE 2025-03-23 SECTION III-PERMANENT REPAIR.
